MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CRS RP INSRT SZ 8 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 ATTUNE CRS RP INSRT SZ 8 8MM; KNEE TIBIAL INSERT
Catalog Number 151710808
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address dislocated poly.Noted that reduction of the poly was difficult.Doi: (b)(6) 2019, dor: (b)(6) 2019 right knee.As per sales rep, the poly rotated more than 90 degrees but did not come off from the tray.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CRS RP INSRT SZ 8 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8594874
Report Number1818910-2019-92962
Device Sequence Number2193194
Product Code NJL
UDI-Device Identifier10603295056249
UDI-Public10603295056249
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151710808
Device Lot Number8807011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer06/05/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;